MAUDE Adverse Event Report: CAREFUSION MAXGUARD EXTENSION SET; SET, EXTENSION, INTRAVASCULAR

CAREFUSION MAXGUARD EXTENSION SET; SET, EXTENSION, INTRAVASCULAR
Model Number ME5303
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information requested but not provided.No product returned.Because no product was returned or expected to be returned, no failure investigation could be performed.The root cause of the customer's experience was not identified.
 
Event or Problem Description
It was reported that me 5303 iv extension clamp broke and was replaced with new extension.

Brand Name
MAXGUARD EXTENSION SET
Common Device Name
SET, EXTENSION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9358134
Report Number9616066-2019-03424
Device Sequence Number2751592
Product Code FPA
UDI-Device Identifier10885403274435
UDI-Public10885403274435
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K083472
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberME5303
Device Catalogue NumberME5303
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1